# SDR AALA960480

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P401005111
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, FOUND FORWARD SERVICE EXIT SIGN INOPERATIVE.  REPLACED NR 1 EMERGENCY LIGHT CONTROL AND BATTERY PACK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
